If it is okay with your treating team, you could try Benadryl, which is over the counter, and also over the counter steroid cream.
However, you may very well need something much stronger if you already have hives at day 9. The Incivek as well as the Ribavirin can cause rashes of various types/appearances. They can be severe. I would strongly suggest that you get on top of this rash right away. These rashes can and do catapult out of control rapidly and they can be severe.
I developed a rash at week 10 or so. Benadryl and over the counter Cortizone cream were useless for it. What did work for me was Hydroxyzine 50 mg every 6 hours (oral), Fluocinonide ointment, and Clobetesol soln. They are all prescription.
The Hydroxyzine is an oral antihistamine (stronger than Benadryl) and it was not until I got a high enough dose of Hydroxyzine that the rash and itching finally got under control.
The Flucinonide is a strong steroid ointment which did help. It would clear up the rash after 2-3 weeks but then the rash just moved next door. That is why the Hydroxyzine was needed, to work systemically. The fluocinonide worked only where I put the ointment.
The clobetesol solution (also steroid) was for my scalp but it works on the rest of the body too and it was excellent, worked well.
I used all three of these at once. Like I said, the rash never got under control until I was on 50 mg of Hydroxyzine every 6 hours.
The rash I had manifested itself first with hives on my forearms, a lot of them, piled all over each other. But the rash also manifested itself as pinpoint red bumps, pencil point red bumps, slightly larger red bumps, hives, wheals, small flat red spots, large flat plaque like red/darker red spots, skin that looked sunburned (no raised areas but very red), dry slightly red areas, scaling areas, splits in skin, cracks in skin, etc. I know I am forgetting some. Any rash or bump you can imagine, I got, LOL. I was miserable.
So do get some prescriptions from your doctor and get on top of this rash right away. You may have to get assertive. I did. My team was useless but I finally got treatment after demanding it. If your treating team will not address the rash and/or it gets worse, get in to see a dermatologist ASAP.
Best of luck.
Ditto every thing our wise Sage Pooh said :) I would only add:
→ →Do Not Let This Snowball ~ no matter what the cause!